Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

27 year old with pain in the groin area, reddish scrotum. Causes?

Hi, I have been having an issue with my testicle sack for the last 9 months or so. Every month or a bit longer I begin o get a pain on both sides of my groin. Then i feel my scrotum start to get tight and lose its elasticity and become red and uncomfortable. It usually lasts for a day or maybe two. When it is going my scrotum gets dry and flaky and then it's all back to normal.
Please advise!!
27 years old
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
As per your query,inner part of hairs of the scrotum get infected and lead to redness of scrotum.So,redness is due to infection and associated inflammation.
You have to keep the scrotum clean.Public hair should be removed regularly
Please take antibiotics and antiinflammatory drugs if it occurs.
Please consult a Dermatologist when the problem arises next time.
Wish you good health
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor